1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

I stopped Vicodin 3 days ago

Rating:
4/5,
  1. steff72
    Three years ago I recieved Vicodin for back pain. In the begining I only took it to help the pain at night. Than a year goes by and I notice I ferl energy when I take them so I start taking more. Well heck three years went by and I was popping 8 or more 1000 mg 300 tylenol a day. My body started feeling bad during the day so I took them at work. They consummed my life, I was counting them non stp and getting angry when my doctor wasn't on the ball refilling them. So this last week I said enough and said Sat. I stop. I stopped 10pm Friday and now it is Tuesday. My palms are still sweating, kinda nervous, not getting cold like the two days prior. Trting to walk and do stuff but this is consuming my mind. Heck not in my wildest dreams would I have thought this would be me. I admitted this to three of my great friend, which I know made me follow through. I pray non stop because yes I believe Jesus heals. I do have to admit I want it to stop. My chest hurt too, I'm handling it but I'm a teacher and I go back tomorrow. I'm taking lots of vitamins, started a detox cleanse. Ni know it takes time, but I don't want to lose my job cause I go physco. Help needed

Comments

  1. TheFinisher
    hello steff,
    3 years is extremely long time for an opiate dependency. If you seriously want to attempt to stop, I might recommend taking a medical leave of absence from work. As a teacher, I would venture to say you have some good insurance and available time off ? The fact that the withdrawl symptoms will be obvious and daunting, it may not be a good idea to be around a bunch of school kids and co-workers.
    I'm in my second year of complete abstinence, so I'm just speaking from experience. I had a daily thing high dose for about four years.
    For me I tapered for a couple of months and just stopped cold.......l believe what helped me most was my complete commitment and determination to end my killer opiate habit.
    My symptoms were bad and I can only hope for you the anxiety and mindf#ck is not as bad for you as it was for me.
    it is so important going into this (if you are determined to take your life back) that you realize the withdrawl symptoms while they can be severe are temporary and will pass with time.
    You're not attempting to pass a drug test, you are attempting to rid yourself of an opiate dependency so Stop the detox cleanse !!! believe me when I say the body will cleanse itself like nobody's business.
    The opiates deplete nutrients and hormone levels, rewires the brain and damages the nerves.It's important to begin NOW restoring the nutrient levels and start healing the nerves. ask your Dr. for Methyl B injections, it's great for helping the nerve damage,energy and mindfog.
    Ask your Dr. or research vitamin and nutrient absorption in the body, if this is not done correctly, the nutrients will just wash rite through and give no benefits at all.
    Prep..... stock up on "Ensure","Boost",healthy food
    and anything that will help keep your mind occupied.
    Any hobbies? be a great time to indulge in them. Anything to occupy yourself with.
    I kicked my problem on my own, no Drs, no rehab, and no maintenance drugs,,,although i did do a taper for a couple of months.
    There were times I thought I was going to lose my mind but was determined to not use benzos or anything else... when the anxiety and mindwarp were to much, I would get out and walk, ride a bike and try to work, play guitar ANYTHING to keep my mind occupied.
    The withdrawls are something you should not be in fear of. You should also know there is no escaping the symptoms, they are a necessary part of the healing process and something that anyone that has had success has gone through.
    I suffered, O did I suffer,but it was so worth it To know the worse is behind me is a great feeling.
    One thing I am very sure of, I never want to put myself in this position and suffer withdrawls again,,,,EVER.
    There's no hocus pocus magic potion cures for opiate addiction, the cure has to come from your soul
    I'm very hopeful for you and wishing you the best

    To your future,
    TheFinisher
To make a comment simply sign up and become a member!